Research

Approximate transitivity for zero-entropy systems


Reference:

Dooley, A. and Quas, A., 2005. Approximate transitivity for zero-entropy systems. Ergodic Theory and Dynamical Systems, 25 (2), pp. 443-453.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1017/S0143385704000525

Details

Item Type Articles
CreatorsDooley, A.and Quas, A.
DOI10.1017/S0143385704000525
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32518

Export

Actions (login required)

View Item